# SDR ORJA9804

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Fuses
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  INSTALLED FUSES AT BATTERY PACK LOCATIONS L1 ENTRANCE DOOR RT FWD O/W EXIT LT AFT O/W EXIT, OPS CHECK GOOD.  (M)
